# SDR DALA1231910675

- Difficulty date: April 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1640 UPPER CHORD HAS CORROSION AROUND UPPER AND LOWER SIDE OF SEVERAL FASTENER HOLES FROM LBL 55 - RBL 55.  COMPLIED WITH ERA 488913-14MA REV A.
